# SDR ASAA2019010927737

- Difficulty date: January 9, 2019
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 23,070 hours, 7,520 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Filter
- Part number: 412A160541
- Condition: Dirty
- Location: Temp Sensor
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AND AFT TEMP CONTROL OUTPUT VERY WARM INDICATED 22DEG REDUCE TEMP TO 8DEG FELT NORMAL TEMP DOES NOT CORRESPOND WITH INDICATION. GROUNDED - YES. ACCOMPLISHED BITE ON BOTH TEMP CONTROLLERS, NO FAULTS FOUND. FOUND BOTH FWD & AFT CABIN TEMP SENSOR FILTERS DIRTY & CLOGGED. CLEANED BOTH FILTERS REF AMM 21-61-06-100-801 OPERATED PACKS & ZONE TEMPS MATCH INDICATION IN FLIGHT DECK.
